| Model Number |
1804350-15 |
| Medical Device Problem Code |
Difficult or Delayed Positioning (1157)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported difficult or delayed positioning (poor visibility).There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, 95% stenosed lesion in the proximal left anterior descending artery (plad).A 3x15mm xience skypoint drug eluting stent (des) was implanted without issue; however, it was noted as was very difficult to see via x-ray immediately after it was deployed in the lesion, so an adjunctive imaging technique was used to visualize the stent.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.